Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Journal of Obstrectic Anaesthesia and Critical Care
Search articles
Home Print this page Email this page Small font size Default font size Increase font size Users Online: 684
CASE REPORT
Year : 2011  |  Volume : 1  |  Issue : 2  |  Page : 85-87

Misoprostol-induced pulmonary edema in a parturient with postpartum cardiomyopathy


Department of Anesthesia and Intensive Care, All India Institute of Medical Sciences, New Delhi, India

Correspondence Address:
Vimi Rewari
Department of Anaesthesiology, AIIMS
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2249-4472.93993

Rights and Permissions

Misoprostol, a synthetic prostaglandin E1 (PGE1) analogue, although not the first-line drug in the management of postpartum hemorrhage, is frequently used for this purpose due to its safety profile and cost-effectiveness. Cardio-pulmonary complications have been previously reported with use of prostaglandin analogues but not with misoprostol. We describe a case of pulmonary edema after the use of vaginal misoprostol for treatment of postpartum vaginal bleed in an otherwise healthy asymptomatic patient, who was later diagnosed as a case of peripartum cardiomyopathy.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed8512    
    Printed214    
    Emailed1    
    PDF Downloaded596    
    Comments [Add]    
    Cited by others 1    

Recommend this journal